著者
Soichiro Suzuki Shotaro Naito Yoshiyuki Numasawa Mizuho Asada Norikazu Shoji Moko Zeniya Daiei Takahashi Hidehiko Sato Soichiro Iimori Naohiro Nomura Eisei Sohara Tomokazu Okado Yasuyoshi Ishiwata Masashi Nagata Tatemitsu Rai Takanori Yokota Shinichi Uchida
出版者
The Japanese Society of Internal Medicine
雑誌
Internal Medicine (ISSN:09182918)
巻号頁・発行日
pp.1785-18, (Released:2019-02-25)
参考文献数
23
被引用文献数
1

Encephalopathy is a rare side effect of cephalosporin treatment. We herein present a case of encephalopathy induced by ceftriaxone, a third-generation cephalosporin, in a patient with renal failure. An 86-year-old woman on maintenance hemodialysis received ceftriaxone for Helicobacter cinaedi bacteremia. Her mental status deteriorated during antibiotic treatment, and an electroencephalogram revealed triphasic waves predominantly in the frontal area. Her consciousness improved after the discontinuation of the antibiotic due to the suspicion of ceftriaxone-induced encephalopathy. This is the first reported case of encephalopathy associated with high plasma and cerebrospinal fluid ceftriaxone concentrations, and provides significant evidence for a causal relationship between the administration of ceftriaxone and the onset of encephalopathy.

言及状況

外部データベース (DOI)

Twitter (2 users, 2 posts, 25 favorites)

セフェピム脳症は割とよく聞くけどセフトリアキソン脳症とな(腎不全患者において)。最近抗菌薬が手に入りにくくなってCTRX使用頻度増えてるしな。 /Intern Med https://t.co/4KE4mAWrpn

収集済み URL リスト